# SDR DHL9770506C

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 352.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, BULGING WAS NOTED AT FUSELAGE SKIN STA 352.2 RT SIDE AFT OF NLG CUTOUT.  CUTOUT BULGING SKIN AREA DUE TO CORROSION. INSTALLED EXTERNAL DOUBLER AT STA 352.2 RT SIDE AFT OF NLG CUTOUT AS PER SRM 53-30-3 FIG 1.  SIZE OF REPAIR 13.5 BY 6.5.  NON ROUTINE 3716.
